Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 298, Number 4, Pages 797–802 (Mi dan7790)  

MATHEMATICS

Some boundary value problems for second-order elliptic systems of mixed type in a plane

A. Dzhuraev

Institute of Mathematics with Computing Centre, Republic of Tajikistan Academy of Sciences, Dushanbe

Full text: PDF file (307 kB)

English version:
Doklady Mathematics, 1988, 37:1, 152–156

Bibliographic databases:
UDC: 517.946
Received: 02.09.1986

Citation: A. Dzhuraev, “Some boundary value problems for second-order elliptic systems of mixed type in a plane”, Dokl. Akad. Nauk SSSR, 298:4 (1988), 797–802; Dokl. Math., 37:1 (1988), 152–156

Citation in format AMSBIB
\Bibitem{Dzh88}
\by A.~Dzhuraev
\paper Some boundary value problems for second-order elliptic systems of
mixed type in a plane
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 298
\issue 4
\pages 797--802
\mathnet{http://mi.mathnet.ru/dan7790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=936505}
\zmath{https://zbmath.org/?q=an:0702.35173}
\transl
\jour Dokl. Math.
\yr 1988
\vol 37
\issue 1
\pages 152--156


Linking options:
  • http://mi.mathnet.ru/eng/dan7790
  • http://mi.mathnet.ru/eng/dan/v298/i4/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022